Join the 'EnteraGam' group to help and get support from people like you.
We found 6 questions associated with the 'EnteraGam' topic.
Posted 6 Jul 2016 by Val1003 • 0 answers
Every time I take this medication it makes me run to the restroom and then it seem to burn my anus. Why is that?
Posted 7 Apr 2016 by TallieFine • 0 answers
Posted 7 Apr 2016 by clmtdmmjcm • 0 answers
I just had IGg allergy testing done and of 97 foods, I am high allergic to 57. Endo thinks is leaky gut and suggested Enteragam to heal gut. Anyone ever used it to treat leaky gut before?
Posted 20 Sep 2015 by ncgtr • 1 answer
I have had weird itching on my hands and feet that seem to kick in a couple of days after taking Enteragam. Am wondering if this is a side effect of the medicine?
Posted 4 Aug 2015 by janek • 0 answers
has anyone with collagenous colitis taken Entera & gotten relief of the diarrhea?
Posted 11 Nov 2014 by jolewhea • 1 answer
... sensitive to red meat. All of this has been told to my doctor and he still prescribed it. Should I hope that it regulates everything and still give it a try or did my doctor just not pay attention to me?